Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 33, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 11, 2015, 3:30 PM EDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2015, 3:30 PM EDT (19:30 UTC)
- Expired
- Sep 13, 2015, 3:52 AM EDT
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
980 WHUS71 KCLE 111930 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EDT FRI SEP 11 2015 LEZ142>149-120330- /O.NEW.KCLE.SC.Y.0033.150911T1930Z-150913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 PM EDT FRI SEP 11 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT SUNDAY. * WINDS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 10 TO 20 KNOTS THIS EVENING...AND TO 15 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS EVENING AND TO 4 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
6 follow-up statements
196 WHUS71 KCLE 120227 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1027 PM EDT FRI SEP 11 2015 LEZ142>149-121030- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1027 PM EDT FRI SEP 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
617 WHUS71 KCLE 120826 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 426 AM EDT SAT SEP 12 2015 LEZ142>149-121630- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 426 AM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET OVERNIGHT AND TO 4 TO 7 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
058 WHUS71 KCLE 121407 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1007 AM EDT SAT SEP 12 2015 LEZ142-143-122215- /O.EXT.KCLE.SC.Y.0033.000000T0000Z-150913T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1007 AM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS WILL BE 15 TO 25 KNOTS TODAY THEN DECREASE TO 10 TO 20 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TODAY AND DECREASE TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ144>149-122215- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1007 AM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...NORTH WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS ON SUNDAY. * WAVES/SEAS...WAVES WILL BUILD TO 4 TO 7 FEET TODAY...THEN DECREASE TO 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
472 WHUS71 KCLE 122006 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 406 PM EDT SAT SEP 12 2015 LEZ144>149-130415- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 406 PM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS ON SUNDAY AND THEN WEST. * WAVES/SEAS...WAVES OF 4 TO 6 FEET TONIGHT SUBSIDE TO 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142-143-130415- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 406 PM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS WILL BE 15 TO 25 KNOTS TODAY THEN DECREASE TO 10 TO 20 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LOMBARDY
992 WHUS71 KCLE 130142 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EDT SAT SEP 12 2015 LEZ144>149-130945- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 PM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...NORTH WINDS OF 15 TO 25 KNOTS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES OF 4 TO 6 FEET TONIGHT SUBSIDE TO 3 TO 5 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$ LEZ142-143-130800- /O.CON.KCLE.SC.Y.0033.000000T0000Z-150913T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 942 PM EDT SAT SEP 12 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS...NORTH TO NORTHWEST WINDS WILL BE 10 TO 20 KNOTS OVERNIGHT. * WAVES/SEAS...WAVES 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. && $$
441 WHUS71 KCLE 130752 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EDT SUN SEP 13 2015 LEZ144>149-131600- /O.CAN.KCLE.SC.Y.0033.000000T0000Z-150913T2000Z/ /O.NEW.KCLE.SC.Y.0034.150913T0800Z-150913T2000Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 352 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS...NORTHWEST WINDS OF 15 TO 20 KNOTS WILL BECOME WEST AT 10 TO 20 KNOTS TODAY. * WAVES/SEAS...WAVES OF 3 TO 5 FEET TODAY SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT IMMEDIATELY. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142-143-130900- /O.CAN.KCLE.SC.Y.0033.000000T0000Z-150913T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 352 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:15 PM EDT, 15 minutes earlier.
Area forecast discussion, Sep 11, 3:15 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
315 PM EDT FRI SEP 11 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST OF THE AREA THIS EVENING. HIGH
PRESSURE WILL BUILD SLOWLY EAST ACROSS THE REGION OVER THE
WEEKEND. THE HIGH WILL THEN MOVE TO WEST VIRGINIA BY MONDAY
NIGHT AND BECOME NEARLY STATIONARY OVER THE APPALACHIAN MOUNTAINS
THROUGH MID WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS AND A COUPLE OF ISOLATED THUNDERSTORMS CONTINUE TO PUSH
EAST ACROSS THE AREA AT THIS TIME ALONG AND AHEAD OF THE COLD
FRONT. MOISTURE ALONG AND BEHIND THE COLD FRONT WILL CAUSE SOME
SHOWERS TO OCCUR ACROSS THE ENTIRE FORECAST AREA. BUMPED UP POPS
TO CATEGORICAL 100 PERCENT SINCE IT LOOKS LIKE ALL AREAS WILL
RECEIVE SOME MEASURABLE RAINFALL OVERNIGHT. RAIN SHOULD TAPER OFF
FOR THE MOST PART IN THE WEST TONIGHT BUT WILL KEEP A SLIGHT
CHANCE GOING IN THE WESTERN PORTIONS OF THE AREA. THIS WILL BE THE
BATTLE GROUND BETWEEN THE SURFACE HIGH PRESSURE AND LOW PRESSURE
THAT IS EXPECTED TO MOVE NORTHEAST INTO VIRGINIA. THIS WILL SET UP
A CYCLONIC FLOW AROUND THE LOW ACROSS THE EASTERN PORTIONS OF THE
FORECAST AREA. SOME MINIMAL LAKE ENHANCEMENT WILL DEVELOP LATE
TONIGHT OVER THE EAST ALONG WITH SOME OROGRAPHIC LIFT. SLIGHTLY
HIGHER QPF IS POSSIBLE IN HIGHER ELEVATIONS OF NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.
THE COLD AIR ADVECTION BEHIND THE COLD FRONT WILL TAKE PLACE
CAUSING TEMPERATURES TO DIP IN THE WEST. AREAS ALONG THE LAKE
SHORE SHOULD REMAIN WARMER THAN THE REST OF THE AREA DUE TO THE
LAKE INFLUENCE. AS CLOUD COVER REMAINS ALONG WITH SHOWERS OVER THE
REST OF THE FORECAST AREA. THIS SHOULD KEEP HIGHS IN THE 50S
OVERNIGHT.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
ANOTHER DEEP DIGGING UPPER LEVEL TROUGH WILL SETTLE IN OVER THE
GREAT LAKES REGION. THIS FEATURE IS NOT EXPECTED TO BE LONG LIVED
AS THE UPPER LEVEL PATTERN REMAINS PROGRESSIVE. THE UPPER LEVEL
LOW WILL KEEP COLD AIR ADVECTION ACROSS THE FORECAST AREA THROUGH
THE WEEKEND ALONG WITH LOW LEVEL CYCLONIC FLOW AROUND LOW PRESSURE
THAT IS PROGGED TO MOVE NORTH UP THE APPALACHIAN MOUNTAINS AT THE
SURFACE. THIS WILL KEEP A FLOW OF LOW LEVEL MOISTURE OUT OF THE
NORTH ON THE BACK SIDE OF THE LOW PRESSURE SYSTEM. THE CYCLONIC
FLOW WILL CONTINUE TO PRODUCE SOME SHOWERS ACROSS THE EASTERN HALF
OF THE AREA BUT MOST OF IT WILL BE SYNOPTIC IN NATURE. THERE IS A
POSSIBILITY THAT SOME LAKE ENHANCEMENT COULD OCCUR CAUSING
SLIGHTLY HIGHER QPF AMOUNTS IN THE HIGHER ELEVATIONS TO THE EAST.
THE REST OF THE AREA SHOULD REMAIN ON THE FRINGES OF THE
PRECIPITATION THREAT AND THEREFORE WILL HAVE LIGHTER PRECIPITATION
CHANCES.
THE OTHER ISSUE THAT MAY JUST BE CONFINED TO THE WATER OF LAKE
ERIE IS THE POTENTIAL FOR SOME THUNDERSTORMS. INSTABILITY WILL BE
THE GREATEST OVER THE WATER DURING THE WEEKEND. ANOTHER THREAT FOR
THE LAND PORTIONS NEAR THE LAKE IS THE POSSIBILITY FOR
WATERSPOUTS AS SHOWERS DEVELOP AND MOVE INLAND. ALL OF THESE
THREATS WILL LAST THROUGH THE DAY SUNDAY.
THEN...AS HIGH PRESSURE BUILDS EAST TOWARD THE FORECAST AREA AND
UPPER LEVEL AND SURFACE LOWS MOVE OUT TO THE EAST...THE THREAT FOR
PRECIPITATION WILL GRADUALLY DIMINISH SUNDAY INTO MONDAY. A RETURN
TO FAIR WEATHER IS EXPECTED ON MONDAY AND MONDAY NIGHT WITH THE
APPROACHING HIGH.
TEMPERATURES WILL BE ON THE COOL SIDE IN THE COLD AIR ADVECTION
BUT AS HIGH MOVES EAST OF THE REGION...A RETURN BACK TO WARM AIR
ADVECTION IS EXPECTED LATE MONDAY INTO TUESDAY.
&&
.LONG TERM /TUESDAY THROUGH THURSDAY/...
ABOVE NORMAL CONDITIONS RETURN BY MID WEEK. MODELS IN GOOD
AGREEMENT WITH HIGH PRESSURE ANCHORED OVER THE UPPER OHIO
VALLEY/LOWER LAKES TO START LONG TERM FORECAST. HIGH DRIFTS SLOWLY
EAST AND MOVES OFF THE MID ATLANTIC COAST BY END OF WORK WEEK
ALLOWING NEXT FRONT TO MOVE INTO THE AREA. ECMWF CONTINUES TO BE
FASTER WITH THE NEXT SYSTEM THAN THE GFS BUT BOTH MODELS MOVE NEXT
WAVE OF PRECIP INTO THE AREA DURING THE DAY FRIDAY...AND LINGERING
INTO THE WEEKEND. BUT THIS FAR OUT WILL JUST GO WITH LOW CHANCE
POPS.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
COLD FRONT NOW INTO TOL WILL MOVE ACROSS ENTIRE FORECAST AREA THIS
EVENING...USHERING IN RAIN SHOWERS...PATCHY IFR CIGS AND NORTH
WINDS. BY DAYBREAK 850MB TEMPS PLUNGE TO 6-8C. THIS COMBINED WITH
AN UPPER LEVEL SHORT WAVE THAT WILL BE MOVING ACROSS THE LAKE
TOMORROW...WILL PRODUCE LAKE EFFECT SHOWERS AND THUNDERSTORMS.
OUTLOOK...NON VFR CONTINUING THROUGH THE WEEKEND...ESPECIALLY FOR NE
OH AND NW PA IN SCATTERED SHOWERS/TSRA.
&&
.MARINE...
COLD FRONT OVER CENTRAL LAKE ERIE WILL MOVE EAST OF THE LAKE EARLY
THIS EVENING. SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE
ENTIRE WEEKEND. AS THE FRONT MOVES ACROSS THE LAKE THE WINDS WILL
TURN TO THE NORTH AND INCREASE TO 10 TO 20 KNOTS TONIGHT AND TO 15
TO 25 KNOTS SATURDAY. TOMORROW 850MB TEMPS PLUNGE TO 6-8C AND AN
UPPER LEVEL SHORT WAVE WILL MOVE SLOWLY ACROSS THE LAKE. THIS WILL
PRODUCE LAKE EFFECT SHOWERS AND THUNDERSTORMS AND POTENTIAL FOR
WATER SPOUTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 3 PM EDT SUNDAY
FOR LEZ142>149.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...DJB
AVIATION...DJB
MARINE...DJBHazardous weather outlook, Sep 11, 3:22 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT FRI SEP 11 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 322 PM EDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 322 PM EDT FRI SEP 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE LAKE SATURDAY INTO SUNDAY MORNING. THIS IN COMBINATION WITH COLD AIR ALOFT WILL PRODUCE ENOUGH INSTABILITY TO PRODUCE WATERSPOUTS ON THE LAKE. MARINERS SHOULD BE ON THE LOOKOUT FOR WATERSPOUTS OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.